Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
192 Publications
2009 | Preprint | LibreCat-ID: 51540
J. Hilgert and M. Schröder, “Patterson--Sullivan distributions for rank one symmetric spaces of the noncompact type.” 2009.
LibreCat
| Download (ext.)
2009 | Preprint | LibreCat-ID: 51539
J. Hilgert and A. Alldridge, “Invariant Berezin integration on homogeneous supermanifolds.” 2009.
LibreCat
| Download (ext.)
2009 | Preprint | LibreCat-ID: 51543
J. Hilgert, S. Hansen, and S. Keliny, “Asymptotic K-Support and Restrictions of Representations.” 2009.
LibreCat
| Download (ext.)
2009 | Book (Editor) | LibreCat-ID: 51590
J. Hilgert, A. Hora, T. Kawazoe, K. Nishiyama, and M. Voit, Eds., Infinite Dimensional Harmonic Analysis IV - On the Interplay between Representation Theory, Random Matrices, Special Functions, and Probability. World Scientific, 2009.
LibreCat
2008 | Journal Article | LibreCat-ID: 51407
J. Hilgert and F. Rilke, “Meromorphic Continuation of Dynamical Zeta Functions via Transfer Operators,” J. Funct. Anal., vol. 254, pp. 476–505, 2008.
LibreCat
2008 | Journal Article | LibreCat-ID: 51406
J. Hilgert, “Mayer’s Transfer Operator and Representations of SL(2),” Semigroup Forum, vol. 77, pp. 64–85, 2008.
LibreCat
2008 | Preprint | LibreCat-ID: 51546
J. Hilgert and A. D. Pohl , “Symbolic dynamics for the geodesic flow on locally symmetric orbifolds of rank one.” 2008.
LibreCat
| Download (ext.)
2008 | Preprint | LibreCat-ID: 51544
J. Hilgert, A. Alldridge, and M. Zirnbauer, “Chevalley’s restriction theorem for reductive symmetric superpairs.” 2008.
LibreCat
| Download (ext.)
2008 | Preprint | LibreCat-ID: 51545
J. Hilgert, “Attractor Networks on Complex Flag Manifolds.” 2008.
LibreCat
| Download (ext.)
2008 | Book Review | LibreCat-ID: 51602
J. Hilgert, “Faraut, J. Analysis on Lie Groups (Cambridge University Press, 2008),” Math. Reviews. 2008.
LibreCat
2007 | Journal Article | LibreCat-ID: 51408
J. Hilgert and A. Deitmar, “The Lewis Correspondence for Submodular Groups,” Forum Math., vol. 19, pp. 1075–1099, 2007.
LibreCat
2007 | Preprint | LibreCat-ID: 51547
J. Hilgert and F. Rilke, “Meromorphic continuation of dynamical zeta functions via transfer operators.” 2007.
LibreCat
| Download (ext.)
2007 | Book Review | LibreCat-ID: 51601
J. Hilgert, “Wolf, J..A. Harmonic Analysis on Commutative Spaces (AMS, 2007),” Math. Reviews. 2007.
LibreCat
2007 | Book Review | LibreCat-ID: 51600
J. Hilgert, “Procesi, C. Lie Groups (Springer, 2007),” JBer. DMV. 2007.
LibreCat
2006 | Book Review | LibreCat-ID: 51577
J. Hilgert, “Adler, M., P. Moerbeke, P. Vanhaecke. Algebraic integrability, Painlevé geometry and Lie algebras (Springer, 2004),” JBer. DMV, vol. 108. 2006.
LibreCat
2006 | Book Review | LibreCat-ID: 51599
J. Hilgert, “Stroppel, M. Topological groups (EMS, 2006),” Zentralblatt für Math. 2006.
LibreCat
2005 | Book Chapter | LibreCat-ID: 51468
J. Hilgert, “An Ergodic Arnold-Liouville Theorem for Symmetric Spaces,” in Twenty Years of Bialowieza: A Mathematical Antology, S. T. Ali and et al., Eds. Singapore: World Scientific, 2005.
LibreCat
2005 | Journal Article | LibreCat-ID: 51410
J. Hilgert, H. Movasati, and D. Mayer, “Transfer Operators for Gamma_0(n) and the Hecke Operators for the Period Functions of PSL(2,Z),” Math. Proc. Camb. Phil. Soc., vol. 139, pp. 81–116, 2005.
LibreCat
2005 | Book Review | LibreCat-ID: 51578
J. Hilgert, “Dungey, N., A. ter Elst, D. Robinson. Analysis on Lie Groups with Polynomial Growth (Birkhäuser, Boston, 2003),” JBer. DMV, vol. 107. 2005.
LibreCat
2005 | Journal Article | LibreCat-ID: 51409
J. Hilgert and A. Deitmar, “Cohomology of Arithmetic Groups with Infinite Dimensional Coefficient Spaces,” Documanta Math., vol. 10, pp. 199–216, 2005.
LibreCat